# SDR QXEA2015061000317

- Difficulty date: May 21, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,648 hours, 21,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON STRINGER 25P BETWEEN FS X6.700 AND FS X26.700.  REMOVED THE STRINGER IAW SRM 51-40-15, REPAIR-01. NEW STRINGER INSTALLED IAW SRM 51-40-15.
